Gabriella's mother contacted me last fall for an appointment. Gabriella was experiencing severe symptoms after her second Gardasil vaccine.
During a family vacation in the summer of 2016, a wild horse trampled over Gabriella while she was relaxing on the beach. She had to go to the hospital but luckily did not have any severe injuries or broken bones. She was diagnosed with bruises and a mild concussion. However, even without any severe physical symptoms the girl was traumatized by the accident.
Just a few days after her accident Gabriella received the first Gardasil vaccine.
After the shot, Gabriella didn't have any symptoms other than mild joint pain. The joint pain was intermittent. She likely did not even mentioned it to her mom.
The next couple of months were very stressful for Gabriella. Her boyfriend passed away, and she felt numb and empty. During this time, Gabriella had a skin rush for a couple of days.
In October, Gabriella went to see her doctor with an UTI. An antibiotic was prescribed for the UTI and she also received her second Gardasil vaccine.
Second vaccine - this time it was different:
Within two days Gabriella started to have severe symptoms.
She had unbearable joint and bone pain. She couldn't lay down to sleep and had to sit in a recliner chair all night. Gabriella started to be very sensitive to light. She was not able to walk without having unbearable pain and had to take high doses of pain medicine to get through her day.
Gabriella started losing hair and felt miserable overall. The night before our appointment her mother took her to the emergency room - she simply couldn't tolerate the pain anymore.
Gabriella's doctor could not find any root cause for her pain, and attributed it to psychological reasons. A potential connection to the vaccination was denied, and she was prescribed even more painkillers.
Gabriella's mother and her daughter came to see me for an initial appointment. They were sad, frustrated and couldn't believe what was happening since Gabriella was a healthy young woman before she had gotten her second Gardasil shot.
After a 2-hour intake I decide to give Gabriella the remedy Thuja Occidentalis. She received one dose right in my office.
I also recommended additional remedies Natrum Sulphuricum, Ignatia, and HPV Vaccine (Gardasil).
After 3 days I receive an e-mail from Gabriella's mother mentioning a skin rash:
"We have a quick question. We remember that you had mentioned something about a rash that she might get. She does now have small bumps on her arms and legs. They are not itchy at all. Just wanted to let you know."
I encouraged her to keep following the protocol and explained that the rash was most likely a detox symptom. Detoxification symptoms can occur after a well-chosen remedy and may be part of the healing process.
Other detoxification symptoms can be a runny nose, a fever, diarrhea, vomiting etc.
A couple of days later Gabriella's mother contacted me and told me that Gabriella was feeling better every day.
"Gabriella was just a little sore yesterday, but nothing major. She has not taken any strong pain pills in 6 days now."
"We are seeing improvements every day. She is starting to feel much better. She has not had any pain meds in several days now. She even went to work on Friday and did really well."
After just 3 weeks Gabriella's mother sent me an e-mail to thank me: "Thank you again for all you have done. We will keep you posted!"
I called Gabriella's mother last week to follow up and to see how she was doing.
Her mother told me that she is so glad to have her daughter back.
She has shared Gabriella's story with friends and family and she told me that she would be happy to talk to other parent's to share her success story about homeopathy.
If you would like to learn more about the power of homeopathy, have an acute or chronic health condition you want to address or if you would like to get in touch with Gabriella's mother, please click here.